# SDR SWIA201439595

- Difficulty date: October 2, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 30,024 hours, 21,710 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Failed
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO OVERSIZED FASTENERS LT SIDE IN AFT MLG DOOR HINGE, C-CHECK.  REPAIRED THE AFT MLG DOOR HINGE, IAW REO.
